# SDR CALA9801102

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 389-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 40 FLOORBOARD DELAMINATED AT CENTER AISLE STA 389 TO 465.  A NEW FLOORBOARD WAS FABRICATED AND INSTALLED IAW SRM 53-05, PAGE 122B.
